Integro-Differential Equations with Nonlinear Directional Dependence

Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Abstract / Bemerkung
We prove Holder regularity results for a class of nonlinear elliptic integro-differential operators with integration kernels whose ellipticity bounds are strongly directionally dependent. These results extend those in [9], and are also uniform as the order of operators approaches 2.
Stichworte
regularity theory; elliptic equations; nonlocal; Levy processes; Integro-differential equations; jump processes
Erscheinungsjahr
2014
Zeitschriftentitel
Indiana University Mathematics Journal
Band
63
Ausgabe
5
Seite(n)
1467-1498
ISSN
0022-2518
Page URI
https://pub.uni-bielefeld.de/record/2717681

Zitieren

Kaßmann M, Rang M, Schwab RW. Integro-Differential Equations with Nonlinear Directional Dependence. Indiana University Mathematics Journal. 2014;63(5):1467-1498.
Kaßmann, M., Rang, M., & Schwab, R. W. (2014). Integro-Differential Equations with Nonlinear Directional Dependence. Indiana University Mathematics Journal, 63(5), 1467-1498.
Kaßmann, M., Rang, M., and Schwab, R. W. (2014). Integro-Differential Equations with Nonlinear Directional Dependence. Indiana University Mathematics Journal 63, 1467-1498.
Kaßmann, M., Rang, M., & Schwab, R.W., 2014. Integro-Differential Equations with Nonlinear Directional Dependence. Indiana University Mathematics Journal, 63(5), p 1467-1498.
M. Kaßmann, M. Rang, and R.W. Schwab, “Integro-Differential Equations with Nonlinear Directional Dependence”, Indiana University Mathematics Journal, vol. 63, 2014, pp. 1467-1498.
Kaßmann, M., Rang, M., Schwab, R.W.: Integro-Differential Equations with Nonlinear Directional Dependence. Indiana University Mathematics Journal. 63, 1467-1498 (2014).
Kaßmann, Moritz, Rang, Marcus, and Schwab, Russell W. “Integro-Differential Equations with Nonlinear Directional Dependence”. Indiana University Mathematics Journal 63.5 (2014): 1467-1498.